# SDR IPXA2016101809527

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 48,344 hours, 15,644 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, TARGET PLATE FOR DOOR SWITCH 5152 IS DAMAGED.  LOCATED FWD LOWER CARGO DOOR FRAME FWD SIDE REMOVED & REPLACED TARGET IAW MM 52-33-00.
